Journal article icon

Journal article

Spectral Analysis of Diffusions with Jump Boundary

Abstract:

In this paper we consider one-dimensional diffusions with constant coefficients in a finite interval with jump boundary and a certain deterministic jump distribution. We use coupling methods in order to identify the spectral gap in the case of a large drift and prove that that there is a threshold drift above which the bottom of the spectrum no longer depends on the drift. As a Corollary to our result we are able to answer two questions concerning elliptic eigenvalue problems with non-local b...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.jfa.2011.05.025

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Role:
Author
Journal:
JOURNAL OF FUNCTIONAL ANALYSIS
Volume:
261
Issue:
7
Pages:
1992-2012
Publication date:
2011-01-13
DOI:
ISSN:
0022-1236
URN:
uuid:f07cb2f9-934a-42dd-8b83-32573cb1a6fe
Source identifiers:
112635
Local pid:
pubs:112635

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP